| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); No Code Available (3191)
| Date of Event |
10/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient had blurred vision distance and near post intraocular lens (iol) implant in the right eye.Visual acuity pre-operative was 20/70 bat (brightness acuity tester), best-corrected visual acuity 20/20.Best-corrected visual acuity post-operative was 20/50.Therefore, an intraocular lens (iol) exchange was performed.The replacement lens was a different model and higher diopter.There was no vitrectomy, incision enlargement or sutures required.The patient was very satisfactory post-operatively.The patient now sees 20/25.No additional information was provided.
Additional Manufacturer Narrative
Additional information: device available for evaluation, returned to manufacturer on: 1/17/2020.Device evaluation: the reported lens returned cut in three parts.The condition observed and the way in which the cut is formed is consistent with a lens that has been cut due to ¿iol removal¿ or ¿explant¿ process.The reported issue could not be verified.No product deficiency was identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no additional investigation request (ir) for this production order number has been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa(b)(4).